I've been looking over this site and had a few questions I thought you could help me with. I'll try to keep this short, but it'll probably be longer than I intend.
I am 27 years old. I had preeclampsia during both of my pregnancies. Bp went down after first child, but not the second. I tried Procardia, Atenalol, and Norvasc. None of these lowered my bp at all. Non-medicated, my bp runs 180/110. Right now I'm on Clonodine .2 mg/2x/day. I've been on it for four months now. I absolutely can not take it in the mornings. I will fall asleep where ever I'm at. So I do take it every night. It knocks me out and gives me terrrible dry mouth. These side effects have not lessened since I started taking it. The problem is, the last 3 days, for the first time in four months, my bp has gone back up. Last night it was 166/106. I'm worried that this medicine isn't helping anymore. I've also had a pounding headache that won't go away, and extreme anxiety for no reason. Is this effects of the hbp? Any advice? I go to the gp next week.
Last time at the gp, he also checked my thyroid. My TSH level was .40 with normal range being .49-6.4. He will test again next week and then decide if medicine is needed. Could this be causing my hbp?
Thanks for any help you can offer.
Oh yeah, in the last year I've lost 85 pounds(with no help on my part), bringin my weight to 148. High blood pressure runs in the family.